Background: Calciphylaxis is a complex dermatological lesion of micro vascular calcification
that is typically presented as panniculitis with gangrenous painful lesions having uremic and non-uremic
Case Report: We present a case of a 48-year old male with a history of paroxysmal atrial fibrillation and
hypertension taking amlodipine 5 mg and warfarin 5 mg daily for the last 26 months. The patient had a 6-
months history of painful swelling followed by necrotic skin ulcer over the right leg. His remarkable examination
findings were right leg tender ulcer with surrounding erythema and secondary sepsis. His hemogram,
metabolic profile and connective tissue diseases work up were unremarkable except leucocytosis and
raised inflammatory markers. His local part radiological and skin biopsy findings were suggestive of calciphylaxis.
Results and Conclusion: In our case, warfarin and amlodipine were culprit drugs for the lesion, but Naranjo
score (warfarin 7and amlodipine 1) speculate warfarin as a probable adverse reaction of warfarin. The
lesion was cured with local wound treatment after discontinuation of warfarin. The physician should be
aware of this rare cutaneous disorder of systemic origin for proper management.